MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® MASS CREATINE KINASE MB ISOENZYME FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® MASS CREATINE KINASE MB ISOENZYME FLEX® REAGENT CARTRIDGE
Catalog Number K6420 SMN 10445097
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant mass creatine kinase mb isoenzyme (mmb) results.Hsc determined that when the customer diluted the 2.5 ng/ml sample with the 1:20 dilution, the recovered value of the instrument was less than 1 ng/ml which was below the value that could be accurately measured by the instrument.The system would then multiply the result by the dilution factor of 20; any recovered value of the diluted sample that is less than 1 ng/ml will give a value of < 20 ng/ml.The dilution protocol is developed for samples that are above assay range.The data does not show why the customer processed the initial samples with a dilution.A dilution was not triggered on the instrument, the dilution was manually entered by the operator.The discordant mmb result was due to the operator inappropriately ordering a dilution on the sample causing the < 20 ng/ml result.The customer did not report issues with any other assays on this instrument.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant mass creatine kinase mb isoenzyme (mmb) result was obtained on a patient sample on the dimension vista system.The result was reported to the physician and was questioned.The same sample was reprocessed the same day and a correct result was obtained.A corrected report was issued.No treatment was provided to the patient on the basis of the reported discordant result.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated mmb result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® MASS CREATINE KINASE MB ISOENZYME FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key8018896
Report Number2517506-2018-00613
Device Sequence Number1195006
Product Code JHY
UDI-Device Identifier00842768015328
UDI-Public00842768015328
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2019
Device Catalogue NumberK6420 SMN 10445097
Device Lot Number18171BA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1